PHASE-TRANSITIONS AND RANDOM-WALKS ON GRAPHS - A GENERALIZATION OF THE MERMIN-WAGNER THEOREM TO DISORDERED LATTICES, FRACTALS, AND OTHER DISCRETE STRUCTURES / Cassi, Davide. - In: PHYSICAL REVIEW LETTERS. - ISSN 0031-9007. - 68:(1992), pp. 3631-3634. [10.1103/PhysRevLett.68.3631]

PHASE-TRANSITIONS AND RANDOM-WALKS ON GRAPHS - A GENERALIZATION OF THE MERMIN-WAGNER THEOREM TO DISORDERED LATTICES, FRACTALS, AND OTHER DISCRETE STRUCTURES

CASSI, Davide
1992-01-01

1992
PHASE-TRANSITIONS AND RANDOM-WALKS ON GRAPHS - A GENERALIZATION OF THE MERMIN-WAGNER THEOREM TO DISORDERED LATTICES, FRACTALS, AND OTHER DISCRETE STRUCTURES / Cassi, Davide. - In: PHYSICAL REVIEW LETTERS. - ISSN 0031-9007. - 68:(1992), pp. 3631-3634. [10.1103/PhysRevLett.68.3631]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2435663
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 63
  • ???jsp.display-item.citation.isi??? 61
social impact